File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: 4th-order spline wavelets on a bounded interval

Title4th-order spline wavelets on a bounded interval
Authors
KeywordsB-Spline
Bounded Interval
Wavelet
Issue Date2000
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0253-4827
Citation
Applied Mathematics And Mechanics (English Edition), 2000, v. 21 n. 4, p. 437-446 How to Cite?
AbstractThe 4th-order spline wavelets on a bounded interval are constructed by the 4thorder truncated B-spline functions. These wavelets consist of inner and boundary wavelets. They are bases of wavelet space with finite dimensions.. Any function on an interval will be expanded as the sum of finite items of the scaling functions and wavelets. It plays an important role for numerical analysis of partial differential equations, signal processes, and other similar problems.
Persistent Identifierhttp://hdl.handle.net/10722/150159
ISSN
2015 Impact Factor: 0.922
2015 SCImago Journal Rankings: 0.370
References

 

DC FieldValueLanguage
dc.contributor.authorJiwei, Den_US
dc.contributor.authorLee, PKKen_US
dc.date.accessioned2012-06-26T06:01:55Z-
dc.date.available2012-06-26T06:01:55Z-
dc.date.issued2000en_US
dc.identifier.citationApplied Mathematics And Mechanics (English Edition), 2000, v. 21 n. 4, p. 437-446en_US
dc.identifier.issn0253-4827en_US
dc.identifier.urihttp://hdl.handle.net/10722/150159-
dc.description.abstractThe 4th-order spline wavelets on a bounded interval are constructed by the 4thorder truncated B-spline functions. These wavelets consist of inner and boundary wavelets. They are bases of wavelet space with finite dimensions.. Any function on an interval will be expanded as the sum of finite items of the scaling functions and wavelets. It plays an important role for numerical analysis of partial differential equations, signal processes, and other similar problems.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0253-4827en_US
dc.relation.ispartofApplied Mathematics and Mechanics (English Edition)en_US
dc.subjectB-Splineen_US
dc.subjectBounded Intervalen_US
dc.subjectWaveleten_US
dc.title4th-order spline wavelets on a bounded intervalen_US
dc.typeArticleen_US
dc.identifier.emailLee, PKK:hreclkk@hkucc.hku.hken_US
dc.identifier.authorityLee, PKK=rp00141en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0034172041en_US
dc.identifier.hkuros48544-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034172041&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume21en_US
dc.identifier.issue4en_US
dc.identifier.spage437en_US
dc.identifier.epage446en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridJiwei, D=14040671300en_US
dc.identifier.scopusauthoridLee, PKK=24522826500en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats